# SDR CALA2023121803660

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 27,067 hours, 9,916 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

UNCOMND ENG ROLLBACK AT FL280. SUSPECT ENG STALL. FELT SMOOTH ON LY AT IDLE. VIB AT CUTOFF. UNCOMMANDED, #2 ENGINE, ROLLBACK FLAGGED AS SDR. VERIFIED INLET COWL INSTALLATION TORQUE PER AMM 71-11-01-400-803-F00 AFTER ENGINE REMOVAL QC ACCOMPLISHED, FIREWALL INSPECTION, IN AFTER INLET COWL REMOVAL QC ACCOMPLISHED, INSPECTION, IN INSTALLED INLET COWL AS PER AMM 71-11-01-400-803-F00. ACCORDANCE WITH A AMM 71?00-02?400 NO LIMITING DEFECTS FOUND ACCORDANCE WITH A AMM 71?00-02?400 NO LIMITING DEFECTS FOUND COMPLETED ENGINE #2 INSTALLATION ON M&E CARD 58-7200-9-0004. ENGINE RUNS AND LEAK CHECK GOOD.
